# SDR AALA201512219018

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 17,323 hours, 8,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Misaligned
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  RT WINDOW SLIDE IS NOT ARMED.  RESET RT WINDOW SLIDE ARMING PINS.  SYS CHECKED GOOD.
